| Model Number |
MICL13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Pain (1994); Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Work order search: another similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated the surgeon implanted a 13.7mm micl13.7 implantable collamer lens, -10.0 diopter; in the patients right eye (od) on (b)(6) 2017.The reporter stated the lens was explanted on (b)(6) 2017 due to excessive vaulting; elevated intraocular pressure; narrowing of the angle and shallowing of the anterior chamber.The patient experienced blurry vision and pain.The lens was not exchanged for another lens.The reporter stated the cause of the event was unknown.
Additional Manufacturer Narrative
The lens was returned in a specimen cup.Visual inspection of the returned product found one haptic torn, with a piece torn off and missing.There was evidence of clear residue and debris on the lens.(b)(4).
Additional Manufacturer Narrative
The reporter indicated a shorter lens (13.2mm) was implanted on (b)(6) 2017 and the lens exchange resolved the problem.The lens vault was good and the intraocular pressure was normalized.The patient is doing good, with a visual acuity of 20/20.(b)(4).